# SDR DALA2015092105716

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 51,217 hours, 21,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND EMERGENCY LIGHT BATTERY PACK M1675 FAILED CAPACITY TEST. MAINTENANCE R & R BATTERY PACK M1675.  TESTED OK IAW AMM 33-51-06.
